Safety Alerts & Recalls
What does this mean?
Since too much or too little digoxin may cause serious problems, this alert should be taken seriously. Too much digoxin can cause nausea, vomiting, dizziness, low blood pressure, and low heart rate. A lower than labeled dose may pose a risk of heart failure and abnormal heart rhythms. If you experience any of these symptoms, please contact your doctor immediately.
If you are using digoxin tablets, check your prescription bottle label to find out if it is labeled with A S Medication Solutions, Caraco or the NDC number 54569-5758-0. A-S Medication Solutions / Caraco, Digoxin 0.25 mg is a round white tablet with "441" printed on one side. If you think your tablets are repackaged by A-S Medication Solutions and/or made by Caraco, you should return them to your pharmacy as soon as possible to examine and possibly exchange. If you are not sure who has made your tablets, please take your bottle to your pharmacist for them to check as soon as possible.
National Recall on A S Medication Solutions Digoxin
A S Medication Solutions, LLC, a drug repackaging company, announced a recall of Digoxin 0.25 mg Tablets, distributed prior to March 31, 2009. The repackaged digoxin tablets are labeled by A S Medication Solutions, LLC but were made by Caraco Pharmaceutical Laboratories, who issued a recall on these tablets in April 2009. The tablets are being recalled because they may differ in size and could have more or less of the active ingredient, digoxin.
The following NDC Number is included in this recall notice from A S Medication Solutions, LLC: Digoxin Tablets, USP, 0.25 mg 54569-5758-0 (30-count)
For more information, please visit: more information here
To view the April 2009 Caraco recall alert from iGuard, please visit: more information here